MAUDE Adverse Event Report: AIRLIFE AIRLIFE, O2 TUBING; OXYGEN TUBING 21 FEET (6.4M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TIPPED

AIRLIFE AIRLIFE, O2 TUBING; OXYGEN TUBING 21 FEET (6.4M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TIPPED
Model Number 001304U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 21 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 1314417-2025-00030 for the second report.An issue with the tube kinking occurred, which resulted in the patient, who was under sedation, not receiving the full amount of liters per minute of oxygen.There was no reported injury.

Brand Name
AIRLIFE, O2 TUBING
Common Device Name
OXYGEN TUBING 21 FEET (6.4M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TIPPED
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SALTER LABS DBA AIRLIFE DE MEXICO DE S.A.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22066701
Report Number1314417-2025-00029
Device Sequence Number9374576
Product Code BYX
UDI-Device Identifier10889483569863
UDI-Public(01)10889483569863
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001304U
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown